# SDR UALA2010042301355

- Difficulty date: April 22, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 26,881 hours, 12,114 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120300
- Condition: Faulty
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY DETECTOR FAULT DISPLAYED ON UPPER ECAM SCREEN.  SMOKE. ACCOMPLISHED TROUBLESHOOTING OF FWD LAV SMOKE DETECTION SYS.  FWD LAV DETECTOR FAILED TEST.  RESET SYS, CHECKS OK.
